MAUDE Adverse Event Report: ST. JUDE MEDICAL C8I ¿ OCT INTEGRATED SYSTEM; SYSTEM, IMAGING, OPTICAL COHERENCE TOMOGRAPHY (OCT)

ST. JUDE MEDICAL C8I ¿ OCT INTEGRATED SYSTEM; SYSTEM, IMAGING, OPTICAL COHERENCE TOMOGRAPHY (OCT)
Model Number C408652
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
After a power surge in the hospital, an audible "bang" occurred and smoke was noted to be coming from the system.There was intermittent angio co-registration feed resulting in grainy images being displayed.The hospital experienced a power surge and the system became unable to function properly.The fuses were replaced and the kit was attempted to be booted, but an audible "bang" occurred and the system would no longer power up.Smoke was noted to be coming from the system.There was no patient involved in this event.After investigation, the power supply unit fuses were found to be blown.The fuses were replaced and the issue was resolved.
 
Additional Manufacturer Narrative
The field service report noted the hospital experience a power surge which damaged the systems fuses.Once the fuses were replaced, the system functioned without any further issues observed.The device history record was not reviewed as the reported issue was related to a power surge at the customer site.Root cause of the blown fuses was a power surge experienced at the customer site.No corrective action needed as the root cause of the reported issue was not a manufacturing, design, or quality system related occurrence.

Brand Name
C8I ¿ OCT INTEGRATED SYSTEM
Common Device Name
SYSTEM, IMAGING, OPTICAL COHERENCE TOMOGRAPHY (OCT)
Manufacturer (Section D)
ST. JUDE MEDICAL
4 robbins drive
westford MA 01886
MDR Report Key9328659
Report Number3009600098-2019-00027
Device Sequence Number419480
Product Code NQQ
UDI-Device Identifier00183739000937
UDI-Public00183739000937
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K141769
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC408652
Device Catalogue NumberC408652
Device Lot Number6802647
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/31/2019
Supplement Date Received by Manufacturer01/29/2020
Initial Report FDA Received Date11/15/2019
Supplement Report FDA Received Date02/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1